# SDR F3LA200000256

- Difficulty date: November 14, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N308FL
- Make and model: Boeing 737-3U3
- Aircraft serial: 28738
- Aircraft time: 6,908 hours, 3,033 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Coupler
- Part number: 4084042911
- Part serial: 99071521
- Condition: Failed
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED A SHARP RT UNCOMMANDED RUDDER DEFLECTION WITH AUTO PILOT DISENGAGED.  NO CHANGE IN FLIGHT PATH, YAW, ROLL OR PITCH ATTITUDE OCCURRED.  DEGREE OF RUDDER DEFLECTION NOT REPORTED.  AIRCRAFT RETURNED TO DEN WITHOUT INDICENT.  MAINTENANCE REPLACED YAW DAMPER COUPLER AS PRECAUTIONARY.  TROUBLESHOT YAW DAMPER SYSTEM PER MM 22-12-01.  NO FAULTS STORED. PERFORMED BITE TEST.  NO FAULTS NOTED.  ALL ASSOCIATED SYSTEMS IN BITE TEST CHECKED NORMAL.
